# SDR UPS07849069

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT COURIER AREA AND ENTRY DOORS LIGHT INOP DURING PREFLIGHT BATTERY SAI EMERGENCY LIGHTS CHECK.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT PER MM 33-50-01-2.
